# SDR 0100037O

- Difficulty date: June 20, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N824BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45946
- Aircraft time: 1,549 hours
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

PRIOR TO ROTATION AIRCRAFT EXPERIENCED ABNORMAL EXHAUST GAS TEMPERATURE INDICATION.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO PARKING.  NO FURTHER ABNORMALITIES OCCURRED.
